# SDR AU980519

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646289
- Condition: Faulty
- Location: Nlg
- Component: B200C
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR POSITION MICROSWITCH FAULTY.
